MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 4095 SURGICAL TABLE

STERIS CORPORATION STERIS; 4095 SURGICAL TABLE
Model Number 4095 SURGICAL TABLE
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following the reported event, a steris service technician inspected the 4095 surgical table and observed damage to the column shroud covers.Damage to the column shroud covers is indicative of the table coming into contact with items that are being stored on the base of the table by user facility personnel.The operator manual states, "warning - personal injury and/or equipment damage hazard - do not store items on surgical table base.Doing so may result in equipment damage or inadvertent tabletop movement placing the patient and/or user at risk of injury." a warning label is also applied to the table base cover that states, "warning - do not store items on base.Personal injury hazard/equipment damage.Storing items on table base may result in equipment damage causing inadvertent tabletop movement placing the patient and/or user at risk of personal injury.Do not step on or store items on base!" the technician replaced the column shroud covers, tested the function and operation of the table and returned it to service.Steris offered in-service training on the proper use and operation for the 4095 surgical table and the importance of not storing items on the table base however, the user facility declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure their 4095 surgical table would not lower in height when commanded.User facility personnel elected to continue the procedure which was completed successfully.No report of injury.

Brand Name
STERIS
Common Device Name
4095 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22529493
Report Number1043572-2025-00067
Device Sequence Number7487795
Product Code FQO
UDI-Device Identifier00724995195281
UDI-Public(01)00724995195281(11)230511
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4095 SURGICAL TABLE
Device Catalogue NumberST013910002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown